# SDR CA020220011

- Difficulty date: February 13, 2002
- Submitted: April 8, 2002
- Operation: General aviation
- Make and model: Socata TBM 700
- Aircraft time: 1,643 hours
- Engine: Pwa PT6A6A
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Insert
- Part number: T700A575000001
- Condition: Loose
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING 100 HOUR INSPECTION NOTICED THAT FLAP CARRIAGE INBOARD IS MOVING AT ATTACHMENT. REMOVED FLAP AND CARRIAGE AND FOUND POTTED INSERTS THAT SECURE THE CARRIAGE TO FLAP WERE LOOSE CAUSING DAMAGE TO COMPOSITE RIB, HONEYCOMB (INTERNALLY). ONE OF THE INSERTS WAS FREE TO SPIN. BOND ON INSERT WAS NOT RETAINING. FLAP REMOVED FOR REPAIR.
